MathSciNet Relay Station
MathSciNet bibliographic data
MR1836914 (2002c:65152) 65M12 (65B05 65J15)
Descombes, Stéphane Convergence of a splitting method of high order for reaction-diffusion systems. Math. Comp. 70 (2001), no. 236, 1481–1501 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement